American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Roger Howe and Soo Teck Lee. Why should the Littlewood--Richardson Rule be true?. Bull. Amer. Math. Soc. 49 (2012) 187-236.
Abstract, references, and article information   
View Article: PDF

[2] Benedict H. Gross and Mark Reeder. From Laplace to Langlands via representations of orthogonal groups. Bull. Amer. Math. Soc. 43 (2006) 163-205. MR 2216109.
Abstract, references, and article information   
View Article: PDF

[3] J. E. Humphreys. Modular representations of simple Lie algebras. Bull. Amer. Math. Soc. 35 (1998) 105-122. MR 1605399.
Abstract, references, and article information   
View Article: PDF

[4] V. Lakshmibai. Singular loci of Schubert varieties for classical groups. Bull. Amer. Math. Soc. 16 (1987) 83-90. MR 866020.
Abstract, references, and article information   
View Article: PDF

[5] V. Lakshmibai and C. S. Seshadri. Singular locus of a Schubert variety. Bull. Amer. Math. Soc. 11 (1984) 363-366. MR 752799.
Abstract, references, and article information   
View Article: PDF

[6] Gerald W. Schwarz. Invariant theory of $G_2$. Bull. Amer. Math. Soc. 9 (1983) 335-338. MR 714998.
Abstract, references, and article information   
View Article: PDF

[7] Philip Kutzko and Allen Moy. On the local Langlands conjecture in prime dimension. Bull. Amer. Math. Soc. 9 (1983) 323-325. MR 714995.
Abstract, references, and article information   
View Article: PDF

[8] Stephen Donkin. Blocks of rational representations of a semisimple algebraic group. Bull. Amer. Math. Soc. 3 (1980) 867-869. MR 578382.
Abstract, references, and article information   
View Article: PDF

[9] Philip Kutzko. The Langlands conjecture for $Gl_2$ of a local field. Bull. Amer. Math. Soc. 2 (1980) 455-458. MR 561532.
Abstract, references, and article information   
View Article: PDF

[10] Charles W. Curtis. Representations of finite groups of Lie type. Bull. Amer. Math. Soc. 1 (1979) 721-757. MR 537625.
Abstract, references, and article information   
View Article: PDF

[11] V. Lakshmibai, C. Musili and C. S. Seshadri. Geometry of $G/P$. Bull. Amer. Math. Soc. 1 (1979) 432-435. MR 520081.
Abstract, references, and article information   
View Article: PDF

[12] R. W. Richardson. The conjugating representation of a semisimple algebraic group. Bull. Amer. Math. Soc. 82 (1976) 933-935. MR 0419629.
Abstract, references, and article information   
View Article: PDF

[13] Nguyen Huu Anh. Prehomogeneous vector space defined by a semisimple algebraic group. Bull. Amer. Math. Soc. 81 (1975) 402-406. MR 0367081.
Abstract, references, and article information   
View Article: PDF

[14] Frank Grosshans. Open sets of points with good stabilizers. Bull. Amer. Math. Soc. 80 (1974) 518-521. MR 0333018.
Abstract, references, and article information   
View Article: PDF

[15] Melvin Hochster and Joel L. Roberts. Actions of reductive groups on regular rings and Cohen-Macaulay rings. Bull. Amer. Math. Soc. 80 (1974) 281-284. MR 0330157.
Abstract, references, and article information   
View Article: PDF

[16] Philip C. Kutzko. The characters of the binary modular congruence group. Bull. Amer. Math. Soc. 79 (1973) 702-704. MR 0320170.
Abstract, references, and article information   
View Article: PDF

[17] Robert L. Griess Jr.. Schur multipliers of the known finite simple groups. Bull. Amer. Math. Soc. 78 (1972) 68-71. MR 0289635.
Abstract, references, and article information   
View Article: PDF

[18] J. Lepowsky. Multiplicity formulas for certain semisimple Lie groups. Bull. Amer. Math. Soc. 77 (1971) 601-605. MR 0301142.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 18 of 18 found      Go to page: 1